Header menu link for other important links
X
Subgroups of quasi-HNN groups
R.M.S. Mahmood,
Published in Hindawi
2002
Volume: 31
   
Issue: 12
Pages: 731 - 743
Abstract
We extend the structure theorem for the subgroups of the class of HNN groups to a new class of groups called quasi-HNN groups. The main technique used is the subgroup theorem for groups acting on trees with inversions. © 2002 Hindawi Publishing Corporation. All rights reserved.
About the journal
JournalData powered by TypesetInternational Journal of Mathematics and Mathematical Sciences
PublisherData powered by TypesetHindawi
ISSN1611712
Open AccessNo